# SDR SIMA0843

- Difficulty date: March 25, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAN - FLT 3043 - CREW REPORTED STRONG ODOR OF BURNED ELECTRICAL WIRING NEAR ROW 8.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  CABIN LIGHTS.  BALLAST, AND WIRING NEAR ROW 8, RECIRCULATION FANS AND AIR CONDITIONING WERE INSPECTED WITH NO DEFECTS WERE FOUND AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
